On the numerical solution of conformable fractional diffusion problem with small delay


Bayrak M. A. , Demir A., Ozbilge E.

NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, vol.38, no.2, pp.177-189, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.1002/num.22640
  • Journal Name: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Compendex, MathSciNet, zbMATH, DIALNET, Civil Engineering Abstracts
  • Page Numbers: pp.177-189
  • Keywords: conformable derivative, diffusion equation, fractional delay differential equation, residual power series method, EQUATIONS
  • Kocaeli University Affiliated: Yes

Abstract

This study investigates approximate solution of the time-fractional Fisher equation with small delay by means of residual the residual power series method (RPSM). Since the delay term is small, the time fractional Fisher equation is expanded in powers series of delay term epsilon which allows to construct the approximate solution of time-fractional of Fisher equation by means of RPSM. The obtained results illustrative examples show that the proposed method in this study is very powerful and efficient for the solution of the time-fractional Fisher equation with small delay.